# SDR 97FDEA00410

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: BAC15061706
- Condition: Corroded
- Location: Bs 1050-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01,3) ON BL 0 STABILIZER BS 1110 TO 1050, WL 200.  *S/D*  REMOVED, FABRICATED AND INSTALLED NEW CENTER STABILIZER STRAP AT BL 0, WL 200, BS 1050 TO 1110 PER FED-EX DRAWING SR 27-53-009.
